MathSciNet Relay Station
MathSciNet bibliographic data
MR1476122 (99i:43007) 43A30 (43A65)
Buchholz, Artur Norm of convolution by operator-valued functions on free groups. Proc. Amer. Math. Soc. 127 (1999), no. 6, 1671–1682.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement